PUMA
Istituto di Matematica Applicata e Tecnologie Informatiche     
Bertolazzi E., Manzini G. Least square-based finite volumes for solving the advection-diffusion of contaminants in porous media. Preprint ercim.cnr.ian//2003-1328, 2003.
 
 
Abstract
(English)
A second order cell-centered Finite-Volume method is proposed to solve the unsteady reactive diffusive transport of a contaminant in porous media. The method is based on a linear reconstruction that maintains the approximate cell-average values. The reconstruction is combined with an appropriate slope limiter to prevent the formation of spurious oscillations in the convection-dominated case. The theoretical convergence rate is investigated on a steady model problem, and the preliminar results show that the method is promising in the numerical simulation of more complex groundwater flow problems. Applied Numerical Mathematics 51(2004) 451-461
Subject Finite volumes, convection-diffusion, unstructured meshes, PDE, numerical solvers
65N12, 65C20, 65N22



Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional